My 17 year old daughter began having intense migraines and brief blackouts in Dec., 2007 after having had an bad concussion in July 2007. Her MRI and EEG were normal but the doctor put her on Topomax to help with the migraines. In May 2008 she had a seizure (lost bladder/bowel control, blacked out, confusion afterward). An emergency room visit showed a clear CT scan. We did a 24 hour EEG which showed normal. Her migraines have increased in frequency and pain levels; she is now having "zoning" and complete black outs daily, migraines 2-4 times a week and her condition is worsening. Her past medical history includes very bad endometrosis (surgery and then continious birth control) and is now on Lupron; there does not seem to be any relationship between the beginning of Lupron and the migraines.
She can not function on a day to day basis any longer and has not been to school since April 2008. We feel like we are in an episode of Mystery Diagnosis with no conclusion......any ideas on which tests or where I can turn to for help?
Side effects that have been associated with the use of Lupron Include hot flashes and/or night sweats in; and palpitations, syncope, and tachycardia Other side effects include generalized pain, headaches, vaginitis, nausea/vomiting, fluid retention, weight gain, acne, hirsutism, joint pain, depression, dizziness, nervousness.
You should consult her physician as the headache seems to be related to lupron.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.